# SDR AU980913

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 05230414
- Condition: Bent
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT WING REAR SPAR TOP FLANGE AND SPAR WEB BUCKLED.  SUSPECT CAUSED BY A WING TIP STRIKE.
